MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. POWER X2

FERNO-WASHINGTON, INC. POWER X2
Model Number 0015816
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
An end user reported while unloading a patient from the ambulance, the fastening post assembly fell off the stretcher as it was pulled from the ambulance.There were no reported injuries and the transport was able to be completed.The stretcher was pulled from service after completion of the transport.An investigation has been initiated.
 
Additional Manufacturer Narrative
An authorized field technician was dispatched to the customer location to conduct a visual and functional evaluation.The reported issue was confirmed and the stretcher was repaired according to the field correction instructions and the stretcher was returned to service.
 
Event or Problem Description

Brand Name
POWER X2
Common Device Name
POWER X2
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key23015533
Report Number1523574-2025-00095
Device Sequence Number18651644
Product Code FPO
UDI-Device Identifier00190790003210
UDI-Public(01)00190790003210(11)250404
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0015816
Device Catalogue Number0015816
Device Lot NumberM066800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0133-2026
Patient Sequence Number1
Patient SexUnknown